# SDR SWAA950351

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654657563
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSE FRAME CRACKED AT BS 1138, S13L.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
